Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (10): 6752.     DOI: 10.7498/aps.59.6752
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Direct perturbation method applied to three-dimensional nonlinear Schr?dinger equation
Cheng Xue-Ping1, Han Ping1, Lin Ji2
(1)Physics, Mathematics and Information College of Zhejiang Ocean University, Zhoushan 316004, China; (2)Physics, Mathematics and Information Engineering College of Zhejiang Normal University,Jinhua 321004, China

Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn